Alert archive / Virginia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 97, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jul 28, 2005, 10:19 PM EDT for Pittsylvania County, City of Danville, Virginia; Caswell County, North Carolina. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2005, 10:19 PM EDT (02:19 UTC)
- Expired
- Jul 28, 2005, 11:00 PM EDT
- In force
- 41 min
- Issued by
- NWS Blacksburg, VA
- Area
- Counties, with a storm outline in the text
Counties Caswell County, NC, City of Danville, VA, Pittsylvania County, VA
The radar
The Roanoke radar (KFCX), 83 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 10:40 PM EDT | TSTM WND DMG | 6 Nnw Danville Airport, VA | TREES SNAPPED OFF IN THE MOUNT HERMON COMMUNITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 2.3 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 992 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 784 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRNK 290219
SVRRNK
NCC033-VAC143-590-290300-
/O.NEW.KRNK.SV.W.0097.050729T0219Z-050729T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
1019 PM EDT THU JUL 28 2005
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CASWELL COUNTY IN NORTH CENTRAL NORTH CAROLINA
DANVILLE IN SOUTH CENTRAL VIRGINIA
PITTSYLVANIA COUNTY IN SOUTH CENTRAL VIRGINIA
* UNTIL 1100 PM EDT
* AT 1019 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 9 MILES WEST OF PELHAM TO 2 MILES NORTHWEST OF BLANCH...OR
ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST OF MAYFIELD TO 4
MILES NORTHEAST OF PROVIDENCE...AND MOVING NORTH AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
GATEWOOD...
WESTOVER HILLS...
SWANSONVILLE...
DRY FORK...
CHATHAM...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE SEND YOUR REPORTS OF PENNY OR LARGER SIZED HAIL...AS WELL AS
WIND DAMAGE...INCLUDING TREES OR LARGE LIMBS DOWNED BY CALLING THE
NATIONAL WEATHER SERVICE TOLL FREE AT...1...8 6 6...2 1 5...4 3 2 4.
LAT...LON 3710 7920 3706 7919 3708 7912 3701 7911
3648 7923 3648 7948 3658 7952 3658 7968
3696 7951 3704 7943 3706 7944 3706 7941
3711 7935
$$2 follow-up statements
000
WWUS51 KRNK 290240
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1039 PM EDT THU JUL 28 2005
NCC033-290249-
/O.CAN.KRNK.SV.W.0097.000000T0000Z-050729T0300Z/
CASWELL NC-
1039 PM EDT THU JUL 28 2005
...THE SEVERE THUNDERSTORM WARNING FOR CASWELL COUNTY IS CANCELLED...
LAT...LON 3706 7919 3708 7912 3701 7911 3656 7922
3656 7949 3659 7952 3659 7967 3659 7967
3694 7951 3706 7942 3711 7935 3711 7922
$$
VAC143-590-290300-
/O.CON.KRNK.SV.W.0097.000000T0000Z-050729T0300Z/
DANVILLE VA-PITTSYLVANIA VA-
1039 PM EDT THU JUL 28 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1100 PM EDT FOR
PITTSYLVANIA COUNTY AND DANVILLE...
AT 1036 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SWANSONVILLE TO KEELING...OR ALONG A LINE EXTENDING
FROM AXTON TO BLAIRS...MOVING NORTH AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DRY
FORK...JAVA...CHATHAM...CHALK LEVEL...CLIMAX...MT AIRY...
STRAIGHTSTONE...PITTSVILLE...HURT AND GRETNA.
TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3706 7919 3708 7912 3701 7911 3656 7922
3656 7949 3659 7952 3659 7967 3659 7967
3694 7951 3706 7942 3711 7935 3711 7922
$$
CL000
WWUS51 KRNK 290256
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1055 PM EDT THU JUL 28 2005
VAC143-590-290300-
/O.CON.KRNK.SV.W.0097.000000T0000Z-050729T0300Z/
DANVILLE VA-PITTSYLVANIA VA-
1055 PM EDT THU JUL 28 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1100 PM EDT FOR
PITTSYLVANIA AND DANVILLE COUNTIES...
AT 1054 PM EDT...THE PUBLIC REPORTED A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SWANSONVILLE TO
JAVA...OR ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF CALLANDS
TO INGRAM...MOVING NORTH AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
STRAIGHTSTONE...PITTSVILLE...MT AIRY...HURT...GRETNA...CLIMAX...
CHATHAM AND CHALK LEVEL.
THIS STORM HAS A HISTORY OF DOWNING TREES WITHIN THE MOUNT HERMON
COMMUNITY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 3706 7919 3708 7912 3701 7911 3656 7922
3656 7949 3659 7952 3659 7967 3659 7967
3694 7951 3706 7942 3711 7935 3711 7922
$$
CLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 9:40 PM EDT, 39 minutes earlier.
Area forecast discussion, Jul 28, 9:40 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BLACKSBURG VA 940 PM EDT THU JUL 28 2005 .SHORT TERM (REST OF TONIGHT)... LINE OF STRONG TO SEVERE THUNDERSTORMS MOVING INTO THE SOUTHERN COUNTY WARNING AREA (CWA) IS ENTERING THE PART OF THE CWA WITH THE LOWEST LIFTED INDEXES AND HIGHEST CAPES. BUT EXPECT STORMS TO WEAKEN BETWEEN DAN AND LYH AS THE THUNDERSTORMS MOVE INTO MORE STABLE AIR. STILL A SERIES OF SHORT WAVES ALONG THE STALLED FRONT TO OUR SOUTH SO DONT EXPECT PRECIPITATION TO COMPLETELY DIE OFF OVERNIGHT. NO CHANGES NEEDED AT THIS TIME FOR TEMPERATURES AND WINDS. && .PREVIOUS DISCUSSION... (ISSUED 749 PM EDT THU JUL 28 2005) AVIATION... ONE CLUSTER OF SHOWERS AND THUNDERSTORMS OVER THE WESTERN COUNTY WARNING AREA WILL CROSS ROA BETWEEN 01-03Z AND WILL LOWER THE CIGS AND VSBYS TO MVFR LEVELS. A LINE OF STRONGER THUNDERSTORMS IS ALSO APPROACHING FROM NORTH CAROLINA AND IS EXPECTED TO REACH DAN AROUND 03Z...RESULTING IN MVFR TO IFR CONDTITIONS. DUE TO LIGHT WINDS AND HIGH AMOUNTS OF LOW LEVEL MOISTURE...MVFR FOG WILL FORM AGAIN OVERNIGHT. HOWEVER VSBYS AND CIGS AT LWB WL BE LFR TO LIFR AFT 08Z. MORE SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN FRIDAY AFTERNOON. PREVIOUS DISCUSSION... (ISSUED 301 PM EDT THU JUL 28 2005) SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)... WAVE FORMING ALONG SURFACE BOUNDARY DRAPED DOWN ACROSS THE CENTRAL CAROLINAS TO INTENSITY LATER TODAY AND THIS EVENING. BOTH 12Z NAM AND GFS MODELS PAINTING BULLSEYE OF SIGNIFICANT PRECIPITATION TOWARD SOUTHSIDE VA/NW NC PIEDMONT TONIGHT. THINKING THIS FEEDBACK PROBLEM WITH MODELS HAS TO DO WITH OVER INTENSIFICATION OF WAVE LEADING TO STRONGER MOISTURE CONVERGENCE AND HIGHER PRECIPITABLE WATER VALUES. WITH THAT IN MIND...WILL CUT BACK ON RAINFALL AMOUNTS OVERNIGHT WHILE GOING WITH LIKELY TO CATEGORICAL POPS AND MENTION HEAVY RAIN THIS EVENING. MODELS DIFFER ON SOLUTION INTO FRIDAY NIGHT. NAM PUSHING FRONT AND PCPN TO THE EAST COAST AS WAVE MOVES NORTH FRIDAY EVENING. GFS KEEPS BOUNDARY OVER CENTRAL VA/NC WITH ANOTHER WAVE TRACKING THROUGH EASTERN CWA THEN FINALLY PUSHES FRONT AND PCPN TO THE EAST COAST ON SATURDAY. BASED ON MODEL JET STRUCTURE...GFS MAYBE RIGHT. THEN AGAIN NAM COULD BE RIGHT WITH WESTERLY FLOW FOLLOWING WAVE PASSAGE. WILL TAKE A COMPRISE BETWEEN THESE TWO MODELS SOLUTIONS KEEPING HIGHEST POPS TOWARD SE CWA. WITH LIKELY TO CATEGORICAL POPS IN THE AREA...DAYTIME HIGH TEMPERATURES WILL BE BELOW NORMAL BY 10 OR SO DEGREES. THICKENING CLOUD COVER OVERNIGHT WILL RESULT IN LITTLE DIURNAL TEMPERATURE DROP...THEREFORE OVERNIGHT LOWS WILL BE NEAR NORMAL. LONG TERM (SATURDAY THROUGH THURSDAY)... UPPER LEVEL PATTERN TO REMAIN RATHER STAGNANT OVER THE WEEKEND AND INTO NEXT WEEK...UPPER LEVEL RIDGE OVER WESTERN USA...TROUGH ACROSS THE OH/TN/S MS VALLEY...UPPER LEVEL RIDGE OFF THE SE COAST/BERMUDA. THE TROUGH AND SE COASTAL RIDGE WILL CONTINUE TO BRING MOISTURE IN FROM THE GULF TO THE MID AND UPPER LEVELS. LOWER LEVELS WILL SEE MORE DRY AIR ADVECTING IN FROM THE NORTHEAST. THE FOCUS FOR PCPN WILL BE DETERMINED BY THE POSITION OF ANY SURFACE FRONT AND WAVES RIDING ALONG THIS BOUNDARY. CURRENT FRONT IS EXPECTED TO MOVE TO THE EAST COAST TODAY THEN EVENTUALLY WASHOUT BY MONDAY. A SECOND FRONT IS EXPECTED TO APPROACH THE AREA BY THE MIDDLE OF NEXT WEEK...BUT WITH STAGNANT PATTERN...NOT EXPECTING FRONT TO ENTER THE REGION. WITH TODAYS SURFACE FRONT SOUTH OF THE AREA THROUGH THE WEEKEND...BEST CHC FOR SCT SHOWERS WILL BE ALONG THE NC/VA BORDER. ALSO...TEMPERATURES WILL BE COOLER THAN NORMAL AS NORTHEASTERLY FLOW CONTINUES TO FILTER IN SOME COOLER AIR. ONCE FRONT WASHES OUT AND NORTHEASTERLY FLOW WEAKENS BY MID WEEK...TEMPERATURES WILL RETURN TO NORMAL. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && AMS
Hazardous weather outlook, Jul 28, 10:03 PM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BLACKSBURG VA 1003 PM EDT THU JUL 28 2005 NCZ003>006-019-020-VAZ032-043-044-058-291100- SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-PATRICK-HENRY- PITTSYLVANIA-HALIFAX- 1003 PM EDT THU JUL 28 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST VIRGINIA...NORTHWEST NORTH CAROLINA...SOUTH CENTRAL VIRGINIA AND NORTH CENTRAL NORTH CAROLINA. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE OVERNIGHT. THE GREATEST THREAT WITH ANY OF THE SEVERE STORMS WILL BE DAMAGING WINDS. ALSO BE PREPARED FOR VERY HEAVY RAIN AND FREQUENT LIGHTNING WITH THE STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER MAY BE CONTACTED FOR STORM DAMAGE INFORMATION. NCZ001-002-018-VAZ015-016-291100- ASHE-ALLEGHANY-WATAUGA-GRAYSON-CARROLL- 1003 PM EDT THU JUL 28 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST VIRGINIA AND NORTHWEST NORTH CAROLINA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. VAZ007-009>014-017>020-022>024-033>035-045>047-059-WVZ042>045- 291100- TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-FLOYD-CRAIG- ALLEGHANY-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-FRANKLIN-BEDFORD- AMHERST-CAMPBELL-APPOMATTOX-BUCKINGHAM-CHARLOTTE-MERCER-SUMMERS- MONROE-GREENBRIER- 1003 PM EDT THU JUL 28 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA...CENTRAL VIRGINIA...SOUTHEAST WEST VIRGINIA AND SOUTH CENTRAL VIRGINIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jul 28, 5:52 PM EDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
552 PM EDT THU JUL 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL COLLIERSTOWN 37.77N 79.58W
07/28/2005 1.25 INCH ROCKBRIDGE VA EMERGENCY MNGR
0425 PM TSTM WND DMG COLLIERSTOWN 37.77N 79.58W
07/28/2005 ROCKBRIDGE VA EMERGENCY MNGR
NUMEROUS TREES DOWN. WINDOWS BLOWN OUT IN HOUSES.
&&
AMSLocal storm report, Jul 28, 6:31 PM EDT, 3 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
631 PM EDT THU JUL 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG CHILHOWIE 36.80N 81.68W
07/28/2005 SMYTH VA LAW ENFORCEMENT
TREES DOWN.
&&
WPERRYLocal storm report, Jul 28, 6:56 PM EDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
656 PM EDT THU JUL 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM TSTM WND GST 5 E ATKINS 36.87N 81.33W
07/28/2005 68 MPH SMYTH VA AWOS
&&
WPERRYSpecial weather statement, Jul 28, 8:20 PM EDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BLACKSBURG VA 820 PM EDT THU JUL 28 2005 NCZ004>006-020-VAZ044-058-290115- CASWELL-HALIFAX-PITTSYLVANIA-ROCKINGHAM-STOKES-YADKIN- 820 PM EDT THU JUL 28 2005 A LINE OF STRONG THUNDERSTORMS WILL BE MOVING INTO THE NORTHWEST PIEDMONT OF NORTH CAROLINA AND EVENTUALLY INTO SOUTHSIDE VIRGINIA THROUGH 11 PM. THE STORMS WILL MOVE THROUGH YADKIN COUNTY BETWEEN 735 PM AND 830 PM...REACHING STOKES AND ROCKINGHAM COUNTIES BY 915 PM. EXPECT DEADLY CLOUD TO GROUND LIGHTNING...WIND GUSTS TO 45 MPH AND VERY HEAVY RAIN WITH THE STRONGEST STORMS. THESE STORMS...IF THEY HOLD TOGETHER WILL MAKE IT TO DANVILLE BY 1030 PM. BE PREPARED FOR THIS STORMS. STAY INDOORS AND AWAY FROM WINDOWS. IF TRAVELING... TORRENTIAL DOWNPOURS WILL CAUSE EXTENSIVE PONDING OF WATER ON THE ROADS. 05
Local storm report, Jul 28, 9:11 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
911 PM EDT THU JUL 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM FLOOD COVINGTON CITY 37.78N 79.98W
07/28/2005 COVINGTON VA LAW ENFORCEMENT
MAIN STREET AND OTHER STREETS IN THE CENTRAL PORTIONS OF
THE CITY HAD WATER 6 TO 7 INCHES DEEP ON THEM.
&&
DSLocal storm report, Jul 28, 9:44 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
944 PM EDT THU JUL 28 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM TSTM WND DMG EAST BEND 36.22N 80.51W
07/28/2005 YADKIN NC LAW ENFORCEMENT
NUMEROUS TREES DOWN
0900 PM TSTM WND DMG COURTNEY 36.07N 80.63W
07/28/2005 YADKIN NC LAW ENFORCEMENT
NUMEROUS TREES DOWN
&&
AMSThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 8:27 PM EDT | Severe Thunderstorm Warning | RNK | Yadkin | 65 min |
| Jul 28, 9:13 PM EDT | Severe Thunderstorm Warning | RNK | Stokes, Surry | 51 min |
| Jul 28, 10:06 PM EDT | Severe Thunderstorm Warning | RNK | Rockingham | 42 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2005Severe Thunderstorm Warnings in North Carolina, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.